Bulletin of the American Mathematical Society

Review: Gotthold Eisenstein, Mathematische Werke

André Weil

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 82, Number 5 (1976), 658-663.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183538204

Citation

Weil, André. Review: Gotthold Eisenstein, Mathematische Werke . Bull. Amer. Math. Soc. 82 (1976), no. 5, 658--663. http://projecteuclid.org/euclid.bams/1183538204.


Export citation